Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 73, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 4 (1967)
Bull. Amer. Math. Soc. 73 (1967)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 4 (1967)
Bull. Amer. Math. Soc. 73 (1967)
More Information
Full-text PDF     Request Permissions
The April meeting in New York
Everett Pitcher and Herbert Federer.
Bull. Amer. Math. Soc. 73 (1967), 501-507
More Information
Full-text PDF     Request Permissions
The April meeting in Chicago
Paul T. Bateman.
Bull. Amer. Math. Soc. 73 (1967), 508
More Information
Full-text PDF     Request Permissions
The April meeting in San Jose
R. S. Pierce.
Bull. Amer. Math. Soc. 73 (1967), 509
More Information
Full-text PDF     Request Permissions
The algebra of multiplace vector-valued functions
B. Schweizer and A. Sklar.
Bull. Amer. Math. Soc. 73 (1967), 510-515
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0213274
On the structure of the set of subsequential limit points of successive approximations
J. B. Diaz and F. T. Metcalf.
Bull. Amer. Math. Soc. 73 (1967), 516-519
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211387
An application of the calculus of variations in the large to the equations of nonlinear elasticity
Melvyn S. Berger.
Bull. Amer. Math. Soc. 73 (1967), 520-525
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0213092
Nontrivial $\mathfrak m$-injective Boolean algebras do not exist
J. Donald Monk.
Bull. Amer. Math. Soc. 73 (1967), 526-527
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0209194
Some results on Lie $p$-algebras
George B. Seligman.
Bull. Amer. Math. Soc. 73 (1967), 528-530
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0219585
On the semicomplexes of F. Browder
Richard B. Thompson.
Bull. Amer. Math. Soc. 73 (1967), 531-536
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0214050
The uniqueness of the (complete) norm topology
B. E. Johnson.
Bull. Amer. Math. Soc. 73 (1967), 537-539
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211260
Note on Artin’s solution of Hilbert’s 17th problem
D. W. Dubois.
Bull. Amer. Math. Soc. 73 (1967), 540-541
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211997
Local time at fictitious states
David Williams.
Bull. Amer. Math. Soc. 73 (1967), 542-544
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211476
Duality and orientability in bordism theories
Duane O'Neill.
Bull. Amer. Math. Soc. 73 (1967), 545-547
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211409
Duality methods and perturbation of semigroups
R. T. Moore.
Bull. Amer. Math. Soc. 73 (1967), 548-553
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0222709
The Cauchy integral for differential forms
Walter Koppelman.
Bull. Amer. Math. Soc. 73 (1967), 554-556
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0216027
The diffeomorphism group of a compact Riemann surface
C. J. Earle and J. Eells.
Bull. Amer. Math. Soc. 73 (1967), 557-559
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0212840
The range of a measure
Neil W. Rickert.
Bull. Amer. Math. Soc. 73 (1967), 560-563
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0209435
Constructive proof of the existence of multiplicative functionals in commutative separable Banach algebras
H. G. Garnir, M. De Wilde and J. Schmets.
Bull. Amer. Math. Soc. 73 (1967), 564-566
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211263
Essential spectra of elliptic partial differential equations
Martin Schechter.
Bull. Amer. Math. Soc. 73 (1967), 567-572
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0212616
Representations of uniformly hyperfinite algebras and their associated von Neumannn rings
Robert T. Powers.
Bull. Amer. Math. Soc. 73 (1967), 572-575
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0212583
Existence and regularity of solutions to elliptic calculus of variations problems among surfaces of varying topological type and singularity structure
F. J. Almgren Jr..
Bull. Amer. Math. Soc. 73 (1967), 576-580
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0212638
Zero-sets in polydiscs
Walter Rudin.
Bull. Amer. Math. Soc. 73 (1967), 580-583
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0210934
Extremal problems for a class of functionals defined on convex sets
Zeev Nehari.
Bull. Amer. Math. Soc. 73 (1967), 584-591
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0212260
Weak convergence of the sequence of successive approximations for nonexpansive mappings
Zdzisław Opial.
Bull. Amer. Math. Soc. 73 (1967), 591-597
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0211301
On the Hauptvermutung for manifolds
D. Sullivan.
Bull. Amer. Math. Soc. 73 (1967), 598-600
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0212811

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mathematical foundations of quantum mechanics, by G. W. Mackey and W. A. Benjamin.
Reviewer: Jacob Feldman
Bull. Amer. Math. Soc. 73 (1967), 499-500
Review information
Full-text PDF